# SDR MALA965003

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Intransit Light
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 3135 - ON APPROACH TO MSP, THE LEFT GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE.  ALL OTHER INDICATIONS WERE NORMAL. MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  THE GEAR POSITION SWITCHES WERE CLEANED AND LUBED.  ALL CHECKS SATISFACTORY.  (M)
